MathSciNet Relay Station
MathSciNet bibliographic data
MR1153009 26A18 (58F08)
Blokh, A. M. The set of all iterates is nowhere dense in $C([0,1],[0,1])$. Trans. Amer. Math. Soc. 333 (1992), no. 2, 787–798.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement